Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 36, NWS Springfield, MO

July 11, 2010Barton County, Jasper County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 11, 2010, 8:55 PM CDT for Barton County, Jasper County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2010, 8:55 PM CDT (01:55 UTC)
Expired
Jul 11, 2010, 9:30 PM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:35 PM CDTTSTM WND GST 55Carytown, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2169 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2169 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WFUS53 KSGF 120155
TORSGF
MOC011-097-120230-
/O.NEW.KSGF.TO.W.0036.100712T0155Z-100712T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL JASPER COUNTY IN SOUTHWEST MISSOURI...
  SOUTH CENTRAL BARTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 930 PM CDT.

* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR NASHVILLE...OR 12 MILES EAST OF PITTSBURG...MOVING
  EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE CARYTOWN...JASPER AND NASHVILLE.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3738 9419 3722 9428 3736 9456 3744 9452
TIME...MOT...LOC 0155Z 289DEG 18KT 3736 9447

$$

HATCH
3 follow-up statements
079 
WWUS53 KSGF 120205 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT SUN JUL 11 2010

MOC011-097-120230-
/O.CON.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/
JASPER MO-BARTON MO-
905 PM CDT SUN JUL 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL BARTON AND NORTH CENTRAL JASPER COUNTIES...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR NASHVILLE...OR 14 MILES SOUTHWEST OF LAMAR...
MOVING EAST AT 15 MPH.

SEVERAL REPORTS OF FUNNEL AND WALL CLOUDS HAVE BEEN RECEIVED WITH 
THIS STORM.

LOCATIONS IMPACTED INCLUDE CARYTOWN...JASPER AND NASHVILLE.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3734 9452 3739 9449 3738 9419 3722 9428
TIME...MOT...LOC 0204Z 289DEG 14KT 3735 9444

$$

HATCH
356 
WWUS53 KSGF 120217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CDT SUN JUL 11 2010

MOC011-120227-
/O.CAN.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/
BARTON MO-
917 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL BARTON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3731 9445 3736 9442 3735 9421 3722 9428
TIME...MOT...LOC 0217Z 289DEG 14KT 3733 9438

$$

MOC097-120230-
/O.CON.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/
JASPER MO-
917 PM CDT SUN JUL 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL JASPER COUNTY...

AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 5 MILES WEST OF JASPER...OR 12 MILES NORTH OF
CARTHAGE...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE CARYTOWN AND JASPER.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3731 9445 3736 9442 3735 9421 3722 9428
TIME...MOT...LOC 0217Z 289DEG 14KT 3733 9438

$$

HATCH
954 
WWUS53 KSGF 120225
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT SUN JUL 11 2010

MOC097-120235-
/O.EXP.KSGF.TO.W.0036.000000T0000Z-100712T0230Z/
JASPER MO-
925 PM CDT SUN JUL 11 2010

...THE TORNADO WARNING FOR NORTH CENTRAL JASPER COUNTY WILL EXPIRE AT
930 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3731 9445 3736 9442 3735 9421 3722 9428
TIME...MOT...LOC 0225Z 289DEG 14KT 3732 9434

$$

HATCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 6:06 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 11, 6:06 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT SUN JUL 11 2010

...UPDATE TO AVIATION...

.DISCUSSION...

...MESOSCALE UPDATE...
...ISSUED AT 220 PM...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI
TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS
EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST
COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF
THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR
DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED.
CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE
THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE
HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 7:17 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
717 PM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED RISK OF DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH.
ELEVATED RISK OF HAIL TO THE SIZE OF QUARTERS.
LIMITED RISK OF TORNADOES.
ELEVATED RISK OF FLOODING.

AREAS AFFECTED AND TIMING...

ONGOING SEVERE WEATHER WILL CONTINUE IN A BAND FROM NEAR NEVADA TO
SPRINGFIELD TO ALTON THROUGH THE LATE EVENING.

  DISCUSSION...

STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING THUNDERSTORM
WIND GUSTS IN EXCESS OF 60 MPH ALONG WIND HAIL TO THE SIZE OF
QUARTERS WILL PERSIST IN A BAND FROM NEAR NEVADA TO SPRINGFIELD TO
ALTON THROUGH THE LATE EVENING. AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

IN ADDITION TO THE SEVERE STORM POTENTIAL...TORRENTIAL RAINFALL
WILL ACCOMPANY THESE STORMS WHICH MAY CAUSE SOME FLASH FLOODING TO
OCCUR IN AREAS WHERE STORMS TRAIN ACROSS THE SAME LOCATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED FROM NEVADA TO
SPRINGFIELD TO ALTON WITH THE ONGOING STRONG TO SEVERE STORMS
THROUGH THE LATE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 7:40 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 E SPRINGFIELD         37.20N 93.27W
07/11/2010                   GREENE             MO   EMERGENCY MNGR

            KNEE DEEP WATER AT GLENSTONE AND COMMERCIAL.

&&

JSS
Local storm report, Jul 11, 8:07 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 SW ELDON              38.34N 92.59W
07/11/2010                   MILLER             MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS Y AND Z WERE FLOODED AND CLOSED.
            TIME ESTIMATED.

0345 PM     FLASH FLOOD      1 E ULMAN               38.15N 92.43W
07/11/2010                   MILLER             MO   EMERGENCY MNGR

            HIGHWAY A FLOODED WITH PAVEMENT WASHED OFF HIGHWAY. TIME
            ESTIMATED.

&&

JSS
Local storm report, Jul 11, 8:10 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     AVA                     36.95N 92.66W
07/11/2010                   DOUGLAS            MO   EMERGENCY MNGR

            TREE ACROSS ROAD NEAR HIGHWAYS 5S AND WEST 76.

&&

JSS
Local storm report, Jul 11, 8:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     NIXA                    37.04N 93.29W
07/11/2010                   CHRISTIAN          MO   EMERGENCY MNGR

            TREES BLOCKING ROAD. ONE AT PAWNEE AND OTHER AT WEST
            GLENN. TIME ESTIMATED.

0730 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
07/11/2010                   CHRISTIAN          MO   EMERGENCY MNGR

            POWER LINES DOWN. TIME ESTIMATED.

&&

JSS
Local storm report, Jul 11, 8:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 NW TUSCUMBIA          38.26N 92.50W
07/11/2010  M1.75 INCH       MILLER             MO   EMERGENCY MNGR

            WINDOWS BROKEN OUT OF VEHICLES AND HOMES ALONG HIGHWAY
            52. ROOFS ALSO DAMAGED WITH HOLES IN SIDING. TIME
            ESTIMATED.

0315 PM     TSTM WND DMG     LAKE OZARK              38.20N 92.64W
07/11/2010                   MILLER             MO   EMERGENCY MNGR

            ROOF OFF OF BUSINESS ON BUSINESS 54 JUST WEST OF DAM.
            TIME ESTIMATED.

&&

JSS
Local storm report, Jul 11, 8:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FUNNEL CLOUD     3 NE PITTSBURG          37.44N 94.67W
07/11/2010                   CRAWFORD           KS   TRAINED SPOTTER

            WALL CLOUD WITH STRONG ROTATION. PERIODIC FUNNEL CLOUDS
            THAT DID NOT LAST LONG.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:07 PM CDTFlash Flood WarningSGFCedar, Dade, Douglas, Greene, Howell, Oregon and 5 more5 hr
Jul 11, 7:18 PM CDTTornado WarningSGFChristian, Greene, Webster27 min
Jul 11, 7:23 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright67 min
Jul 11, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney48 min
Jul 11, 8:15 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Taney45 min
Jul 11, 8:25 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper50 min
Jul 11, 8:29 PM CDTFlash Flood WarningSGFGreene5 hr
Jul 11, 9:00 PM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan, Pulaski15 hr
Jul 11, 10:09 PM CDTFlash Flood WarningSGFOzark, Taney10 hr
Jul 11, 10:25 PM CDTFlash Flood WarningSGFVernon6 hr
Jul 11, 10:38 PM CDTSevere Thunderstorm WarningSGFOzark, Taney22 min
Jul 11, 11:15 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence26 min
Jul 11, 11:48 PM CDTFlash Flood WarningSGFChristian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more4 hr
Jul 11, 11:58 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more12 hr
Jul 12, 1:32 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark6 hr
Jul 12, 2:52 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Jul 12, 3:59 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Dallas, Douglas, Greene and 6 more8 hr
Jul 12, 7:54 AM CDTAreal Flood WarningSGFHowell, Ozark, Taney4 hr
Jul 12, 3:11 PM CDTTornado WarningSGFBarton49 min
Jul 12, 3:58 PM CDTTornado WarningSGFBarton, Cedar, Dade23 min
Jul 12, 5:00 PM CDTFlash Flood WarningSGFMaries, Phelps6 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.